MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number H7493926024220
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.(b)(4).
 
Event or Problem Description
It was reported that shaft break occurred.A 2.25 x 24 synergy ii drug-eluting stent was selected for use to treat a lesion.However, it was noted that the device was fractured.No patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: synergy ii us mr 2.25 x 24mm stent delivery system was returned for analysis.The manifold containing the specific catheter lot number was not returned.A visual examination of the crimped stent revealed no issues.The stent showed no signs of damage or movement and was set equidistant between the proximal and distal markerbands.The crimped stent outer diameter was measured and the result was within max crimped stent profile measurement.The balloon cones were reviewed and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and tactile examination of the device revealed multiple hypotube kinks.The hypotube was broken at 1170mm proximal to the distal tip of the device.The manifold and strain relief were not returned.An examination of the shaft polymer extrusion found no issues.The bi-component bond showed no signs of damage.The tip was visually and microscopically examined and no issues were noted.No other issues were identified during the product analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The investigation conclusion was unable to be determined.(b)(4).
 
Event or Problem Description

Brand Name
SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key7674318
Report Number2134265-2018-06100
Device Sequence Number1370073
Product Code NIQ
UDI-Device Identifier08714729840206
UDI-Public08714729840206
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/03/2018
Device Model NumberH7493926024220
Device Catalogue Number39260-2422
Device Lot Number0020855946
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/29/2018
Initial Date Received by Manufacturer 06/18/2018
Supplement Date Received by Manufacturer07/24/2018
Initial Report FDA Received Date07/10/2018
Supplement Report FDA Received Date08/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1